# SDR REXA2017010900023

- Difficulty date: January 9, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 28,438 hours, 25,990 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXGEN LEVEL LOW, 250 PSI.  SUSPECT LEAK IN OBSERVER`S MASK.  REMOVED AND REPLACED THE OXYGEN MASK IAW TASK 35-11-12-000-801.
